Cabazitaxel, a novel taxane, was approved in June 2010 by the U.S. Food and Drug Admini-stration for treatment of metastatic castrate-resistant prostate cancer (mCRPC) in men previously treated with docetaxel. In TROPIC (N = 755), an open-label, randomized, phase III trial, cabazitaxel (plus prednisone) was associated with improvement in median overall survival compared with mitoxantrone plus prednisone (15.1 versus 12.7 months, p < 0.0001) in patients with mCRPC who had progressed following docetaxel-based regimens. That corresponds to a 30% relative reduction in risk of death compared with the mitoxantrone regimen. In addition, significant benefit existed in median progression-free survival with cabazitaxel versus the mitoxantrone regimen (2.8 versus 1.4 months, p < 0.0001). Most common adverse events (AEs) associated with cabazitaxel were hematologic; the rates (all grade) of neutropenia, leukopenia, and anemia were greater than 90%. Diarrhea, fatigue, asthenia, and back pain were the most common grade 3 or higher nonhematologic AEs. Because expected AEs from cabazitaxel therapy can delay or even interrupt treatment, oncology nurses need to be aware of those risks and their management. This article reviews the vital role of nurses in identifying patients at high risk for AEs associated with cabazitaxel therapy and reviews strategies for prevention and management of symptoms.